Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 30 June 2010

Optimal Boundary Control of the Incompressible Fluid Problems in Rotation form

Jia Liu

Journal of Mathematics and Statistics, Volume 6, Issue 2, pp. 174–182 · doi.org/10.3844/jmssp.2010.174.182

7,277 accesses4,502 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Problem Statement: We consider the optimal boundary control of the linearized Navier-Stokes problem. Both the Stokes problem and Oseen problem in rotation form are considered. Approach: We use the Mark and Cell (MAC) discretization method to discretize the optimization problem with linear constraints including the Stokes problem and the Oseen problem in rotation from. Then Reduced Hessian methods are to solve the problem. Results: Numerical experimental results are performed for the boundary optimization problem with the Stokes constraints and Oseen constraints. All the computed solutions and the desired solutions are compared. Conclusions: The proposed reduced Hessian methods have a high accuracy obtaining the optimal boundary conditioning for the Stokes problem and the Oseen problem in rotation form.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Liu, J. (2010). Optimal Boundary Control of the Incompressible Fluid Problems in Rotation form. Journal of Mathematics and Statistics, 6(2), 174–182. https://doi.org/10.3844/jmssp.2010.174.182

Licence
© Science Publications
Issue
Volume 6, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Optimal Boundary Control of the Incompressible Fluid Problems in Rotation formJournal of Mathematics and Statistics · Volume 6, Issue 2 · pp. 174–182 · © Science PublicationsDownload